About the Journal

ISSN: 2575-8306 (Print)
ISSN: 2574-1284 (Online)
DOI: 10.35566/jbds

The Journal of Behavioral Data Science is a peer-reviewed, open-access journal that aims to provide a free-of-charge-to-publish platform for researchers and practitioners in the area of data science and data analytics. The journal is committed to making high-quality research freely accessible to authors and readers. Publishing in the journal and accessing its content are completely free for both authors and readers. This allows for the widest possible dissemination of research, and promotes interdisciplinary collaboration and innovation in the field of behavioral data science.

Current Issue

Vol. 4 No. 1 (2024): Issue 4 Number 1
					View Vol. 4 No. 1 (2024): Issue 4 Number 1
Published: 2024-01-28

Theory and Methods

  • A Novel Approach for Identifying Unobserved Heterogeneity in Longitudinal Growth Trajectories Using Natural Cubic Smoothing Splines

    Katerina M. Marcoulides, Laura Trinchera (Author)
    DOI: https://doi.org/10.35566/jbds/marcoulides
  • Stability and Spread: Transition Metrics that are Robust to Time Interval Misspecification

    Katharine Daniel, Robert G. Moudler, Matthew W. Southward, Jennifer S. Cheavens, Steven M. Boker (Author)
    DOI: https://doi.org/10.35566/jbds/daniel
  • A Proof-of-Concept Study Demonstrating How FITBIR Datasets Can be Harmonized to Examine Posttraumatic Stress Disorder-Traumatic Brain Injury Associations

    Maya O'Neil, David Cameron, Kate Clauss, Danielle Krushnic, William Baker-Robinson, Sara Hannon, Tamara Cheney, Josh Kaplan, Lawrence Cook, Meike Niederhausen, Miranda Pappas, David X. Cifu (Author)
    DOI: https://doi.org/10.35566/jbds/oneil
  • Loss Aversion Distribution: The Science Behind Loss Aversion Exhibited by Sellers of Perishable Good

    Daniel Koh (Author)
    DOI: https://doi.org/10.35566/jbds/koh


  • A Tutorial on Bayesian Linear Regression with Compositional Predictors Using JAGS

    Yunli Liu, Xin Tong (Author)
    DOI: https://doi.org/10.35566/jbds/tongliu
View All Issues

JBDS is supported by the International Society for Data Science and Analytics (ISDSA; EIN: 82-4382236), an exempt organization under section 501(c)(3) of the Internal Revenue Code. You can make a tax-deductible contribution to help the growth of JBDS.